MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ5 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ5 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151650506
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The patient was complaining of an unstable knee, so we changed the poly insert for a thicker one.Doi: (b)(6) 2019 doe: (b)(6) 2024.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, it was reported that the patient was complaining of an unstable knee, so we changed the pe for a thicker one.The product was not returned to depuy synthes; however, photos were provided for review.(b)(4).Review of the radiological images show evidence of what appears to be joint instability, as the lateral side of the knee has a wider joint space compared to the medial side.With the evidence provided, a definite root cause cannot be established due to there being multiple factors that may influence to the reported condition.Consideration must be given to all potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.It is highly recommended to the patient to consult with their healthcare professional for further assessment.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the attune ps rp insrt sz5 6mm would contribute to the reported condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: corrected: d4 (primary udi number).

Brand Name
ATTUNE PS RP INSRT SZ5 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19406404
Report Number1818910-2024-11645
Device Sequence Number15192370
Product Code NJL
UDI-Device Identifier10603295052432
UDI-Public(01)10603295052432(17)240430(10)9124797
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue Number151650506
Device Lot Number9124797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date09/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown